Posted by Jackie L. (220.127.116.11) on February 14, 2001 at 16:33:50:
In Reply to: Meds posted by Joy on February 14, 2001 at 09:23:52:
for years then quit and restarted it again...with no difference in the headaches...even at the high doses...
The calcium channel blockers are the ones that I have the Severe Asthma attacks with..took an after hours clinic doc to discover that my regular doc was NOT suppose to be giving me this..and that the more severe the headaches the more he would raise the dose of the ?inderal and I kept having more and more problems breathing etc..that is when I was first switched to the verapamil etc...
Personally I don't understand the doc's wisdom in their RX meds they prescribe either..I am right now taking this one to conteract the side effects of that one..and basically just playing russian roulette with all of them...hoping and praying that one will work... NOT!!!
Post a Followup